Table of Contents
ISRN Probability and Statistics
Volume 2013, Article ID 839846, 3 pages
http://dx.doi.org/10.1155/2013/839846
Research Article

Sandwich Theorem of Cover Times

SUTD-MIT International Design Center, Singapore University of Technology and Design, Singapore 138682

Received 26 June 2013; Accepted 22 July 2013

Academic Editors: I. Beg, P. E. Jorgensen, V. Makis, and O. Pons

Copyright © 2013 Yilun Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on a connection between cover times of graphs and Talagrand’s theory of majorizing measures, we establish sandwich theorems for cover times as well as blanket times.